# SDR DALA2024022702722

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 11,249 hours, 5,138 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 1 UPPER FWD SURFACE HAS EVIDENCE OF CORROSION IN 2 LOCATIONS AND PREVIOUS REWORK REF 5742-01028-02B.   REPAIRED RH SLAT TRACK NBR 1 UPPER FWD SURFACE IN 2 LOCATIONS IAW ER/A 607379-14AD REV D AND PRI 607379-14AD REV 0 MATCHED. (LP# 0218514)
